# SDR AU970668

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 0012084
- Condition: Worn
- Location: Dc Gen Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR BRUSHES WORN - SUSPECT CAUSED BY BRUSH BOUNCE
